# SDR GTIA2018012202356

- Difficulty date: January 22, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N672NK
- Make and model: Airbus A321-231
- Aircraft serial: 7522
- Aircraft time: 3,592 hours, 1,506 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED A DIRTY SOCK ODOR ON INITIAL DESCENT.  INSPECTED APU COMPARTMENT FOR LEAKS IAW AMM 49-00-00.  OPS AND LEAK CHECKED GOOD.  PERFORMED AN OPS AND LEAK CHECK OF THE NR 1 AND 2 ENGINES IAW AMM 71-00-00. OPS AND LEAK CHECKED GOOD.
